# SDR DALA2021102606629

- Difficulty date: October 19, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 4,677 hours, 2,186 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** ETS FOR ENGINEEERING*** PLEASE ACCOMPLISH SEC II OF ERA 594960-14. C/W ERA 594960-14 REV ORIG SEC I TEMP REPAIR. ERA 594960-14 REV ORIG SEC II PERMANENT REPAIR MUST BE ACCOMPLISHED PRIOR TO CLOSING LOG. TERMINATING ACTION MUST BE ACCOMPLISHED IN THE NEXT C-CHECK. OK TO FWD TO MON. (897688) (LP# 1989269)
